# SDR AALA201804039035

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 59,272 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ABOVE SEAT 23C INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-51-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
